# SDR FDEA201008173025

- Difficulty date: August 17, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005253AF
- Condition: Damaged
- Location: Bs 979
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL IS DAMAGED AT THE AFT CORNER FROM BS 879 TO BS 979; RBL 8 TO LBL 8. FABRICATED NEW FLOOR PANEL FROM BS 879 - 979; RBL 8 TO LBL 8 IAW DWG SRZ 25-  005, REV "H".
